# SDR CALA2019061400958

- Difficulty date: June 14, 2019
- Submitted: June 14, 2019
- Operation: Air carrier
- Aircraft: N14237
- Make and model: Boeing 737824
- Aircraft serial: 28802
- Aircraft time: 64,190 hours, 23,081 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Control Unit
- Part number: 35008307
- Condition: Malfunctioned
- Location: Overheat Detect
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

WHEEL WELL FIRE LIGHT AT 15000FT FOLLOWED FM PROCEDURES NO ACTUAL FIRE. LOCKING PAGE UNLOCKED TO CLEAR DISCREPANCY. REMOVED AND REPLACED COMPARTMENT OVERHEAT DETECTION CONTROL UNIT REF AMM 26-18-01 OPS CHECK GOOD.
